# SDR 97ZZZX4606

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835CA
- Make and model: Beech 1900D
- Aircraft serial: UE30
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabalon
- Part number: 11462002451
- Condition: Damaged
- Location: Aft Lt Fuselage
- Part time: 9,839 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABALON DAMAGED BY BAGGAGE TUG COLLISION.  TUG COLLIDED WITH PARKED AIRCRAFT.  REMOVED AND REPLACED LT STABALON IAW CHAPTER 55 BEECH MM.
